# SDR MALA050585

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 19,400 hours, 21,441 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50104882
- Condition: Flat
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN TIRE MAY BE FLAT.   PERFORMED A FLY BY AND A EMERGENCY LANDING AGTER A CONTRACT MECHANIC REPORTED TO THE CREW THAT HE OBSERVED A RT MAIN TIRE BLEW OUT ON THE TAKEOFF ROLL OUT OF SUX. POST FLIGHT IN MSP MAINTENANCE INSPECTED AND FOUND NOTHING WRONG. REPLACED RT MAIN TIRES AS A PRECAUTION.
